# SDR HEEA0015730

- Difficulty date: August 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 212
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 1113025
- Condition: Malfucntioned
- Location: Cockpit Hsi
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT AND REPAIR HSI INDICATOR, GS AND OFF FLAGS STICK.
